Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Masturbating regularly, contraction in veins of legs while walking, weakness, loss of stamina. Treatment for weakness?

Hi i am doing masturbation regularly and I feel pain in my legs.before doing this I was ok but after this work I feel contraction in my veins of legs when I walk.one thing is that I feel weakness in my head and I also feel that I have lost my stamina and brain efficiency I have read answers of doctor on this site that masturbation cause no effect in body so why these weaknesses occurs in body after doing this only moreover what should I do to get rid of these weakness as fast as possible and what kind of food I should take please help me.
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Dec 2014
Hello
Welcome to HCM

Masturbation is nothing but manual stimulation of own genitals to achieve orgasm. It is a healthy practice and it don't cause any effect on body. It don't cause any weakness in body. Every healthy male or female masturbate in his or her life time. You are having complaints of poor stamina after masturbation and it may be due to psychological effects. As you have weakness so get your blood investigations done. Anaemia may be a cause of weakness. And you can take Vitamin Supplements for some time. But be assured that masturbation don't cause weakness. It is a healthy practice.

Thanks
Dr. Seikhoo Bishnoi
Answered: Sun, 17 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor